# SDR AALA201607029004

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 12,668 hours, 5,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Warning Light
- Location: Emergency Lights
- Part time: 12,668 hours, 5,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGECNCY POWER SUPPLY UNIT 11WL FAULT LIGHT.  AIRCRAFT WAS GROUNDED.  REPLACED EMERGECNCY POWER SUPPLY UNIT 11WL  IAW AMM 33-51-38 PB 401 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
